# SDR QXEA0200950

- Difficulty date: July 10, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 44,508 hours, 54,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6008905
- Part serial: 1114
- Condition: Inoperative
- Location: Zone 100
- Part time: 9,317 hours, 9,016 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-LEFT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.REMOVED AND REPLACED BATTERY SUPPLY PACK IN OVERHEAD BIN AT ROW 9AB. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
